# SDR 2000ZZZX362

- Difficulty date: February 10, 2000
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Marana Aerospace Solutions Inc, repair station ERKR675D
- Aircraft: N941F
- Make and model: Doug DC-9-33F
- Aircraft serial: 47193
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Temporary
- Location: Bs 376
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED THE EXISTING CLASS 2 REPAIR AND INSTALLED A CLASS 1 REPAIR AT LT STA 376.00 BETWEEN L22L AND L24L.  REMOVED CLASS 2 REPAIRS AND INSTALLED CLASS 1 REPAIRS FROM LT STA 376.00 TO STA 395.00 BETWEEN L22L TO L24L PER EIA ECRA 941-53-090-2.
